Tauberian Oscillation Theorems and the Distribution of Goldbach numbers
Journal de théorie des nombres de Bordeaux, Volume 28 (2016) no. 2, pp. 291-299.

Let D(s)=a n n -s be a Dirichlet-series which tends to when approaching some non-real point on the boundary of its domain of convergence from the right. We give a localized oscillation theorem for nx a n , and apply this result to n 1 ++n k x Λ(n 1 )Λ(n k ).

Soit D(s)=a n n -s une série de Dirichlet qui, en approchant par la droite un point non-réel sur la frontière de son domaine de convergence, tend vers . Nous présentons un théorème d’oscillation localisé pour nx a n , et une application à n 1 ++n k x Λ(n 1 )Λ(n k ).

Received:
Accepted:
Published online:
DOI: 10.5802/jtnb.940
Classification: 11M45, 11N37, 11P32
Keywords: Dirichlet series, Omega-results, Goldbach numbers
Bhowmik, Gautami 1; Ramaré, Olivier 1; Schlage-Puchta, Jan-Christoph 2

1 Laboratoire Painlevé LABEX-CEMPI Université Lille 1 59655 Villeneuve d’Ascq Cedex FRANCE
2 Mathematisches Institut Universität Rostock 18051 Rostock GERMANY
@article{JTNB_2016__28_2_291_0,
     author = {Bhowmik, Gautami and Ramar\'e, Olivier and Schlage-Puchta, Jan-Christoph},
     title = {Tauberian {Oscillation} {Theorems} and the {Distribution} of {Goldbach} numbers},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {291--299},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.940},
     mrnumber = {3509711},
     zbl = {1412.11120},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.940/}
}
TY  - JOUR
AU  - Bhowmik, Gautami
AU  - Ramaré, Olivier
AU  - Schlage-Puchta, Jan-Christoph
TI  - Tauberian Oscillation Theorems and the Distribution of Goldbach numbers
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2016
SP  - 291
EP  - 299
VL  - 28
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - http://www.numdam.org/articles/10.5802/jtnb.940/
DO  - 10.5802/jtnb.940
LA  - en
ID  - JTNB_2016__28_2_291_0
ER  - 
%0 Journal Article
%A Bhowmik, Gautami
%A Ramaré, Olivier
%A Schlage-Puchta, Jan-Christoph
%T Tauberian Oscillation Theorems and the Distribution of Goldbach numbers
%J Journal de théorie des nombres de Bordeaux
%D 2016
%P 291-299
%V 28
%N 2
%I Société Arithmétique de Bordeaux
%U http://www.numdam.org/articles/10.5802/jtnb.940/
%R 10.5802/jtnb.940
%G en
%F JTNB_2016__28_2_291_0
Bhowmik, Gautami; Ramaré, Olivier; Schlage-Puchta, Jan-Christoph. Tauberian Oscillation Theorems and the Distribution of Goldbach numbers. Journal de théorie des nombres de Bordeaux, Volume 28 (2016) no. 2, pp. 291-299. doi : 10.5802/jtnb.940. http://www.numdam.org/articles/10.5802/jtnb.940/

[1] R. J. Backlund, « Über die Nullstellen der Riemannschen Zetafunktion », Acta Math. 41 (1916), no. 1, p. 345-375. | DOI | Zbl

[2] G. Bhowmik & J.-C. Schlage-Puchta, « Mean representation number of integers as the sum of primes », Nagoya Math. J. 200 (2010), p. 27-33. | DOI | MR

[3] —, « Meromorphic continuation of the Goldbach generating function », Funct. Approx. Comment. Math. 45 (2011), no. part 1, p. 43-53. | DOI | MR | Zbl

[4] S. Egami & K. Matsumoto, « Convolutions of the von Mangoldt function and related Dirichlet series », in Number theory, Ser. Number Theory Appl., vol. 2, World Sci. Publ., Hackensack, NJ, 2007, p. 1-23. | DOI | Zbl

[5] A. Fujii, « An additive problem of prime numbers. II, III », Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 7, p. 248-252, 278-283. | DOI | MR | Zbl

[6] J. Kaczorowski & B. Szydło, « Some Ω-results related to the fourth power moment of the Riemann zeta-function and to the additive divisor problem », J. Théor. Nombres Bordeaux 9 (1997), no. 1, p. 41-50. | DOI | MR | Zbl

[7] S. Knapowski & P. Turán, « Comparative prime-number theory. I. Introduction », Acta Math. Acad. Sci. Hungar. 13 (1962), p. 299-314. | DOI | MR

[8] A. Languasco & A. Zaccagnini, « The number of Goldbach representations of an integer », Proc. Amer. Math. Soc. 140 (2012), no. 3, p. 795-804. | DOI | MR | Zbl

[9] J.-C. Schlage-Puchta, « Sign changes of π(x,q,1)-π(x,q,a) », Acta Math. Hungar. 102 (2004), no. 4, p. 305-320. | DOI | Zbl

Cited by Sources: